# SDR SIMA20140202003

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 38,253 hours, 31,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OF PAX DOOR IS INOPERATIVE.  R & R EMERGENCY LIGHT BULB FOR PAX DOOR IAW MM 33-50-06, OPERATIONS CHECKED GOOD.
